# SDR AALA202307310660

- Difficulty date: July 28, 2023
- Submitted: July 31, 2023
- Operation: Air carrier
- Aircraft: N998NN
- Make and model: Boeing 737823
- Aircraft serial: 31250
- Aircraft time: 19,765 hours, 8,333 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: P2070021002
- Condition: Inoperative
- Location: Zone 200 - Fuse
- Stage of operation: NR
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FORWARD FLIGHT ATTENDANT RIGHT FLASHLIGHT BATTERY INOPERATIVE. REMOVED AND REPLACED BATTERY PER AMM 25-64-00.
